# SDR IPXA10660544

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Part number: 141T489020
- Condition: Inoperative
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW BRACKET BROKEN WHEN WINDOW WAS CLOSED.  R & R F/O'S SLIDING WINDOW BEWTWEEN BRACKET IAW AMM 56-11-04-4. ALL SATISFACTORY.
